American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J86) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jeongsoo Kim and C. L. Stewart. Well spaced integers generated by an infinite set of primes. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328.
Abstract, references, and article information   
View Article: PDF

[3] Aurélien Bajolet and Min Sha. Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$. Proc. Amer. Math. Soc. 142 (2014) 3395-3410.
Abstract, references, and article information   
View Article: PDF

[4] John L. Simons. On the nonexistence of $2$-cycles for the $3x+1$ problem. Math. Comp. 74 (2005) 1565-1572. MR 2137019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. J. Jacobson Jr., Á. Pintér and P. G. Walsh. A computational approach for solving $y^2=1^k+2^k+\dotsb+x^k$. Math. Comp. 72 (2003) 2099-2110. MR 1986826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Qiang Wu. On the linear independence measure of logarithms of rational numbers. Math. Comp. 72 (2003) 901-911. MR 1954974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael A. Bennett and Gary Walsh. The Diophantine equation $b^2X^4-dY^2=1$. Proc. Amer. Math. Soc. 127 (1999) 3481-3491. MR 1625772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maohua Le. On the diophantine equation $(x^3-1)/(x-1)=(y^n-1)/(y-1)$ . Trans. Amer. Math. Soc. 351 (1999) 1063-1074. MR 1443198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel J. Bernstein. Detecting perfect powers in essentially linear time. Math. Comp. 67 (1998) 1253-1283. MR 1464141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] G. Niklasch and N. P. Smart. Exceptional units in a family of quartic number fields. Math. Comp. 67 (1998) 759-772. MR 1464147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yann Bugeaud. On the diophantine equation $x^2-2^m=\pm y^n$. Proc. Amer. Math. Soc. 125 (1997) 3203-3208. MR 1422850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dmitry Jakobson. On quantum limits on flat tori. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 80-86. MR 1350683.
Abstract, references, and article information   
View Article: PDF

[15] Mao Hua Le. On the Diophantine equation $2\sp n+px\sp 2=y\sp p$ . Proc. Amer. Math. Soc. 123 (1995) 321-326. MR 1215203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. M. M. de Weger. A Thue equation with quadratic integers as variables . Math. Comp. 64 (1995) 855-861. MR 1277766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1